# SDR SWIA2019082746219

- Difficulty date: August 5, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 41,030 hours, 26,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED.    REMOVED & REPLACED SERVICE DOOR STRIKER IAW SRM. ALL CHECKS GOOD.
